# SDR AALA20160915005

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 87,793 hours, 41,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21019
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT DOOR EMERGENCY LIGHT SIGN INOPERATIVE. REPLACED FORWARD THE BATTERY PACK AND TESTED GOOD PER AMM 33-60-98.
